Fractional revivals in systems with two time scales

Agarwal, G. S. ; Banerji, J. (1998) Fractional revivals in systems with two time scales Physical Review A, 57 (5). pp. 3880-3884. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


We examine the dynamical evolution of wave packets in a large class of quantum systems where two quantum numbers determine the energy spectrum and consequently the dynamical behavior. Using a generic Hamiltonian, we study the formation of coherent structures. The ratio of two time scales as well as the symmetry of the initial wave packet decisively determines the revival and fractional revivals of the system for which we give analytical results. The theory is applicable to a wide class of systems from diatomic molecules to ions in two-dimensional traps and two interacting Bose condensates.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:78396
Deposited On:19 Jan 2012 12:07
Last Modified:19 Jan 2012 12:07

Repository Staff Only: item control page